# SDR DALA1119893234

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 55,270 hours, 24,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND SEAT 22C PATH LIGHT INOP.  REPAIRED BROKEN CONTACT PIN AND TESTS OK.
